# SDR ASAA2021090836037

- Difficulty date: September 8, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 68,220 hours, 34,551 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Part number: 146A81236
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER SILL WEB CORRODED. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED LOWER SILL WEB IAW B737-700 SRM 51-40-02-0G-0W= 1 O= .045 R= .040 L= 10 D= .005.
